Tags

, , , , , , , ,

I haven’t been keeping on top of blogging lately – getting up to speed on the new job plus recent travel are my main excuses. After traveling I always have tons of catch-up to do, reimbursement forms to file, follow-up emails to send, and all manner of busywork to attend to.

This time, it also includes car repair. I had to take a cab home from the airport because the car wouldn’t start. Monday I had to cancel my therapy appointment and Mr. Chickadee called in sick – we were just so exhausted – so we took a nice nap. Then we walked 6 miles round-trip to an auto parts store to try the relatively cheap fix of a tuneup. If it weren’t for the Internet, we wouldn’t have known that the problem might be spark plugs and/or wires.

My poor sad CR-V gets a tow.

Well, it wasn’t, but the spark plugs showed that they were overdue for a change anyway. And we got quality time together, good exercise, and an ice cream cone on the way back home. But the car still didn’t start.

So Wednesday morning, the tow truck took my beloved CR-V to the shop. It might not be fixed for a couple of days, complicating my arrangements for a follow-up gynecology appointment on Thursday.

I’m having a pelvic ultrasound to further investigate the possibility of PCOS. I don’t have high hopes for resolution and I’m less than impressed with the gynecologist, but at least I’ll have tried all the conventional medicine avenues readily available to me. My PCOS-related searches have also turned up a potential deficiency in inositol. It can supposedly cause myriad symptoms – and just about every pesky issue I deal with is on the list. It might help and wouldn’t hurt (natural hormone) so I’m going to give it a shot.

All that aside, I’ve been relatively stable since adding in the sertraline (Zoloft). There was a tinge of hypomania during the last round of travel, but nothing near what I used to experience, so it wasn’t all that bad. Aside from the not sleeping thing that made me so darn exhausted. On the plus side, I only gained a couple pounds back (some of which may be purely hormonal) and that is great after a week of eating only restaurant food. I tried really hard to make smart eating choices, and it seems to have helped a bit.

Unfortunately, the increase in lamotrigine (Lamictal) seems to have worsened one of the most irritating side effects – aphasia. I’m having a really hard time remembering names and finding the right words in spoken conversation, which is enormously frustrating for someone who is otherwise quite articulate. Next time I go to the psych, I’m going to ask about going down to 175mg instead of 200mg – we’ll see if that flies. My fingers are crossed that eventually I can also decrease the bupropion (Wellbutrin) dosage but I’m not counting on that happening any time soon. One thing at a time…

Advertisements